Dr Henry Chiu

Dr Henry Chiu

School of Mathematics
Assistant Professor of Mathematical Finance

Contact details

School of Mathematics
Watson Building
University of Birmingham
B15 2TT

Henry Chiu is an Assistant Professor of Mathematical Finance. His research interests are Stochastic Analysis and Mathematical Finance.

Personal webpage.


  • PhD in Mathematics, Imperial College, London.
  • Diploma in Mathematics, Humboldt University of Berlin.

Postgraduate supervision

Data-driven, model-free methods and applications in Mathematical Finance.


Recent publications


Chiu, H & Cont, R 2023, 'A model‐free approach to continuous‐time finance', Mathematical Finance, vol. 33, no. 2, pp. 257–273. https://doi.org/10.1111/mafi.12370

Chiu, H & Cont, R 2022, 'Causal functional calculus', Transactions of the London Mathematical Society, vol. 9, no. 1, pp. 237-269. https://doi.org/10.1112/tlm3.12050

Chiu, H & Cont, R 2018, 'On pathwise quadratic variation for càdlàg functions', Electron. Commun. Probab., vol. 23, no. 85. https://doi.org/10.1214/18-ECP186

Chiu, H 2015, 'Subordination of Predictable Compensators', Stochastic Analysis and Applications. https://doi.org/10.1080/07362994.2015.1086657

View all publications in research portal